# SDR MASA2008122900761

- Difficulty date: December 29, 2008
- Submitted: January 1, 2009
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO LT WINGLET TIP FAIRING DUE TO LIGHTNING STRIKE DAMAGE.
